In this paper an attempt is made to prove a fixed point theorem for the product of two operators each of which satisfies a special conditions in Banach algebra, using the technique of measure of noncompactness. Also we show that how it can be used to investigate the solvability of integral equations.
Aghajani, A. and Aliaskari, M.
"Measure of Noncompactness in Banach Algebra and Application to the Solvability of Integral Equations in BC(R+),"
Information Sciences Letters: Vol. 4
, PP -.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol4/iss2/6